×

zbMATH — the first resource for mathematics

Order convergence and topological completion of commutative lattice-groups. (English) Zbl 0131.02601

MSC:
06F99 Ordered structures
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Banaschewski, B.: Über die Vervollständigung geordneter Gruppen. Math. Nachr.16, 51-71 (1957). · Zbl 0077.03302
[2] Birkhoff, G.: Lattice theory (revised edition). Am. Math. Soc. Colloq. Publ.25, New York 1948. · Zbl 0033.10103
[3] Everett, C. J.: Sequence completion of lattice moduls. Duke Math. J.11, 109-119 (1944). · Zbl 0060.06301
[4] ??, andS. Ulam: On ordered groups. Trans. Am. Math. Soc.57, 208-216 (1945). · Zbl 0061.03406
[5] Hahn, H.: Reelle Funktionen. I. Teil: Punktfunktionen. Leipzig: Akademische Verlagsgesellschaft 1932. · JFM 58.0242.05
[6] Kantorovitch, L. V.: Lineare halbgeordnete Rüme. Mat. Sbornik, N.S.2 (44), 121-168 (1937). · JFM 63.0353.01
[7] Kelley, J. L.: General Topology. Princeton-New York-Toronto: D. van Nostrand 1955. · Zbl 0066.16604
[8] Löwig, H.: Intrinsic topology and completion of Boolean rings. Ann. Math.42, 1138-1196 (1941). · Zbl 0061.39306
[9] Matthes, K.: Über eine Schar von Regularitätsbedingungen für Verbände. Math. Nachr.22, 93-128 (1960). · Zbl 0098.25601
[10] McShane, E. J.: Order-preserving maps and integration processes. Ann. Math. Studies31. Princeton: Princeton Univ. Press 1953. · Zbl 0051.29301
[11] Nakano, H.: Ergodic theorems in semi-ordered linear spaces. Ann. Math.49, 538-556. (1948). (Reproduced in the same author’s book ?Semi-ordered linear spaces?, Japan 1955). · Zbl 0032.35901
[12] – Modern spectral theory. Tokyo Math. Book Series, Vol. II, Tokyo 1950. · Zbl 0041.23402
[13] Natanson, I. P.: Theorie der Funktionen einer reellen Veränderlichen. Berlin: Akademie-Verlag 1961. · Zbl 0097.26601
[14] Papangelou, F.: Concepts of algebraic convergence and completion of Abelian lattice groups and Boolean algebras (in Greek; English abstract). Bull. Soc. Math. de Grèce, N. S.3, Fasc. 2, 26-114 (1962). · Zbl 0122.28101
[15] Whitman, P. M.: Free lattices. II. Ann. Math.43, 104-115 (1942). · JFM 68.0047.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.